# SDR SWAA2023090697165

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 59,205 hours, 35,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE LOOSE.<[01] L1 DOOR ASSIST HANDLE TIGHTENED PER 52-11-31
